# SDR UIEA2018060701057

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 76,069 hours, 12,499 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Corroded
- Location: Bs 1220-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATIONS FOUND DURING SB 747-53A-878.  REPAIR THE DAMAGE AREA IAW EI T2018 AS3M-2232 REV.3
